# SDR UALA2013052403630

- Difficulty date: May 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 74,052 hours, 27,633 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LIFTING BY AFT LAV.  SECURED EMERGENCY LIGHT.
